# SDR SWAA2014101432899

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 64,727 hours, 53,021 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 806007
- Part serial: 849
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMER RT MLG GEAR WOULD NOT INDICATE DOWN WITH NORMAL OR MANUAL EXTENSION.  R & R RT MLG DOWN LOCK SENSOR IAW MM.
